MAUDE Adverse Event Report: X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON

X-FLOW CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number AB61201002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.A specific trend is monitored regarding the silicone balloon issue through a capa.Possible root cause is a weakness area in the silicone material of the balloon.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, a balloon burst occurred.

Brand Name
X-FLOW CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
MDR Report Key11637702
Report Number9610711-2021-00034
Device Sequence Number3697747
Product Code EZL
UDI-Device Identifier03600040143711
UDI-Public03600040143711
Combination Product (Y/N)N
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/08/2025
Device Model NumberAB61201002
Device Catalogue NumberAB6120
Device Lot Number7540100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1